Dynamic Nonlinear Response of Reinforced Concrete Arches

by Vijay N. Gupchup,
John M. Biggs,


Serial Information: Journal of the Structural Division, 1963, Vol. 89, Issue 4, Pg. 225-248


Document Type: Journal Paper

Abstract:

A set of nonlinear differential and algebraic equations and boundary conditions governing the behavior of two-hinged, reinforced-concrete, circular arches under dynamic loads is formulated. These equations are first nondimensionalized and the differential equations are converted into difference equations. A numerical method is developed to solve these governing equations and predict the ultimate loads. A digital computer program for the IBM 7090 computer is prepared to handle the extensive computations involved in this method.



Subject Headings: Dynamic loads | Dynamic response | Nonlinear response | Ultimate loads | Numerical methods | Computer software | Boundary conditions | Hinges

Services: Buy this book/Buy this article

 

Return to search